# SDR SWAA2022102462267

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 53,834 hours, 32,201 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. / [01] REMOVED AND REPLACED RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL IN ACCORDANCE WITH AMM 53-31-31.
